Review: could Bronchitis cause Fainting?
We study 8,702 people who have Bronchitis from FDA and social media. Among them, 120 have Fainting. Find out below who they are, other conditions they have and drugs they take.
Stay connected: join a mobile support group for people who have Bronchitis and Fainting >>>
Bronchitis (latest reports from 223,221 patients) are typically treated by Azithromycin, Prednisone, Zithromax, Avelox, Levaquin, Albuterol Sulfate.
Fainting (loss of consciousness and postural tone) (latest reports from 318,593 patients) has been reported by people with high blood pressure, depression, osteoporosis, pain, multiple sclerosis.
On Jul, 14, 2014: 8,702 people who have bronchitis are studied. Among them, 120 (1.38%) have Fainting. They amount to 0.04% of all the 318,550 people who have Fainting on eHealthMe.
Gender of people who have bronchitis and experienced Fainting * :
Age of people who have bronchitis and experienced Fainting * :
Severity of the symptom * :
Top co-existing conditions for these people * :
- Hypertension (15 people, 12.50%)
- Myocardial ischaemia (10 people, 8.33%)
- Chest pain (7 people, 5.83%)
- Painful respiration (6 people, 5.00%)
- Premenstrual syndrome (6 people, 5.00%)
- Bronchospasm (6 people, 5.00%)
- Acne (6 people, 5.00%)
- Atrial fibrillation (6 people, 5.00%)
- Asthma (5 people, 4.17%)
- Hyperlipidaemia (4 people, 3.33%)
Most common drugs used by these people * :
- Avelox (44 people, 36.67%)
- Aspirin (17 people, 14.17%)
- Omeprazole (16 people, 13.33%)
- Zithromax (13 people, 10.83%)
- Levaquin (10 people, 8.33%)
- Ketek (10 people, 8.33%)
- Furosemide (9 people, 7.50%)
- Acetylcysteine (8 people, 6.67%)
- Clarithromycin (8 people, 6.67%)
- Ramipril (8 people, 6.67%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Get connected! Join a mobile support group:
- group for people who have Fainting and Bronchitis
- group for people who have Bronchitis
Common treatments for Bronchitis and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 days ago):
I have so many side effects that chronic fatigue seems simplistic. Almost every cell in my body has been damaged. I have seen over 20 doctors since my cascade of symptoms started (13years ago). They all play dumb, tell me my problem is not in their specialty, or offer me antidepressants. Yet when I look up actual research, I see that most of the pieces of the physiology of my syndrome have been known for years (some for decades).
I also note that on this web site, there is no way to report a high number of side effects or simplify them as mitochondrial damage.
I believe it is the intent of this web site, the AMA, drug companies, and most doctors to deliberately avoid "knowing" about the holocaust of poisoning that is occurring in the name of heath care.
The logarithmical explosion of cancer, obesity, depression, allergies, auto-immune diseases, "rare genetic diseases," and diabetes (to name just a few) matches exactly the explosion of pharmaceutical consumption.
It would be appropriate to apply the scientific method instead of the profit motive to further human health.
Hope22 on Jul, 9, 2014:
Is doxycyclin among these drugs that have been given a black box warning for anyone with mitochondrial disease?
noscreenname on Jun, 23, 2014:
if you have lyme, youre 75% of 100 likely to have either mycoplasma, or serratia. these cause kidney stones, which in turn, cause damage or loss if not surgically removed (struvite type) AND the way the spirochete and other partner bacteria hide from the meds. The lyme docs have known this all along when they said, "it hides where meds cannot get to it". 75% of lymies having myco...= struvite stones that will keep ANY coinfections going on indefinitely via relapse. Its all about meal ticket patients here....sad.
kilo on rappahannock on Jun, 27, 2014:
I did have lyme, but it was treated immediately at the appearance of the classic rash. I have been tested several times since - always negative. I looked up mycoplasma and serratia, as you suggested, but found almost none of the symptoms apply to my problems. Thank you for the information. I can now pass that info on to anyone with those sort of symptoms. My symptoms can all be explained by mitochondrial damage caused by doxycycline and azithromycin. Thanks again for your reply. We all need to teach each other as much as possible, as the doctors won't do it.
noscreenname on Jul, 6, 2014:
you know, negative test does not EVER mean no lyme. This is how it works: most tests look for the actual bug; not the lyme test. Lyme test looks for your antibodies to lyme. In raging lyme, bacteria far outnumber the antibodies you can make to fight it. Think of each antibody, as a key that fits in a germ's lock. Once met, the two die together - the antibody can no longer 'react' on the test. test uses dead lyme bacteria, and waits for antibodies to latch on, = positive. Raging infection = millions of busy antibodies, cant register this test. ONLY recovering lymies usually see the positive tests, because antibiotics have now put a dent in the bacterial population.
NEVER ever rely on a negative lyme test. All docs ought to know this. The lab report directs them with these words, as well. Symptoms = #1 diagnosis for lyme. and for you and anyone else reading: ELISA test, is for rash stage. BLOT, is for anything after the first month. My son, got a lyme rash from mosquito bites midwest - he was treated on the spot, with lyme abx -- guess what? 20 days later, broke out in bartonella stripes, looks like stretch marks - lyme brings with it other bacteria, 10 of them if you look it up, almost more often than the lyme bacteria itself = and none of them, respond to the lyme meds - they all need different meds. Hence, if you had the bullseye rash, were treated with doxy etc, you could have the other co infections that dont respond to doxy etc and need a specialist. Doxy shouldnt cause any damage like youre describing. If it made you feel ill, this is called a herxheimer reaction and indicates bacterial die off. (I could not stand doxy when first found with lyme advanced - made me 300% worse while on it, but its a good sign).
kilo on rappahannock on Jul, 7, 2014:
Doxy and azithromycin both can cause mitochondrial damage. Both were prescribed, taken, and began my problems before I got Lyme and was treated with yet more doxy, which caused even more serious mitochondrial damage. Large doses of ubiquinol allow my to function at a passible level.
Any and all antibiotics damage your immune system and can allow further infections. Some cause mitochondrial damage. Many other drugs can also cause mitochondrial damage. A huge number of drugs have been recently given black box warnings for anyone with mitochondrial disease. It is also true (though not yet admitted by the FDA) that many of those drugs can cause the mitochondrial damage in the first place.
From this study (6 days ago):
I have had crohns disease since 1990 and was diagnosed with ulcerative colitis 3 years ago. I have osteoarthritis, fibromyalga, hypothyroid since 1980. I just recently started experiencing lightheadedness, dizziness, headaches,feeling faint and feeling as if i was going to be sick to my stomach all at the same time about 2 weeks ago. I am under a little stress, my cousin just passed away. I am also on 30 mg's of prednisone and have been since the end of April 2014
From this study (2 weeks ago):
Heart rate increases worse during activity and syncope occurs more frequently during activity too but doesn't always occur during activity
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Bronchitis, Fainting
You may be interested at these reviews (what is this?):
- Trying to figure out my diagnosis . no doctor can figure it out
I have been having these fainting spells since I was 12 .. It starts with lower abdominal pain followed by feeling light headed then I black out and my body shakes kind of like a seizure but last a few seconds then I come to ..then I feel nausea and also I have chills
- I fainted on oxaprozin
I've fainted before (trypanophobia, you know) but never out of the blue before. It was so unexpected I didn't even know what happened until I nearly hit the ground, but this was very different from any fainting I've done before. I felt numb afterwards and couldn't think straight. I felt okay after a ...
More reviews for: Bronchitis, Fainting
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.